# SDR MASA20210125029

- Difficulty date: January 12, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 36,831 hours, 30,158 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Canister
- Part number: CC6701294022
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR IN CANISTER, WELDED NR 3 (NOT MATCH WITH THE RECENTLY REO) IN STA WS 148 AT THE RIGHT MAIN FUEL TANK, CANISTER.  WELDED NR 3 IN STA WS148 AT THE RIGHT MAIN FUEL TANK WAS REPAIRED, PER REO 670-57-42-577 REV.
